Does ibuprofen cause high ALT and AST levels?

In can in some folks. In fact, one initial approach to elevated alt/ast is to stop taking iboprofen & see whether they go down in 2 weeks.

Related Questions

Is alt 100+ and ast 80+ dangerous? Took 2 advil (ibuprofen) the day before the test, can advil (ibuprofen) be a cause? Thanks

Find the reason. The elevated enzymes aren't dangerous on their own, but they're screaming to find out what the underlying cause is. Ibuprofen's probably not the cause. You may have them repeated off alcohol & other meds, or simply proceed to a check for hepatitis B/C, Wilson's, hemochromatosis, autoimmune hepatitis, a few others. It may just be your body's and genes asking for a return to a fitness-focused life. Read more...
Need hepatitis tests. The elevated levels are concerning. You need to make sure that your doctor checks you for Hepatitis B and C. Advil will not cause these elevations. Prolonged use of tylenol (acetaminophen) or alcohol or some prescriptions drugs can cause these problems as well as the different types of viral hepatitis. Read more...

I took ibuprofen for teeth pain. About 4 a day would this affect AST and ALT levels. Alt is 83 and ALT is 188 im 49 yo female?

Possibly. That is a fairly low dose of ibuprofen- it could affect liver enzyme tests. Options include stopping the Ibuprofen and having the levels re-tested, or going ahead with additional testing now to look for other causes that can cause liver enzyme tests to be elevated. Read more...
Too much ibuprofen. The tooth problem can cause irregular levels. Get the tooth problems fixed. Read more...